International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 121

Research Paper | Mathematics | India | Volume 3 Issue 12, December 2014


Two Fluid Cosmological Model in A Kantowski-Sachs Space-Time in General Relativity

V. G. Mete [2] | V. M. Umarkar | V. S. Bawane


Abstract: : A class of solutions of Einsteins field equations describing two fluid models of the universe in Kantowski-Sachs Space-time has been presented, in which the source of gravitational field consist of two commoving perfect fluids. One fluid is a radiation field, modeling the cosmic microwave background (CMB), while other is a matter field, modeling the material content of the universe. It is found that the both fluids are comoving in Kantowski Sachs Space-time. The behavior of the radiation density, matter density, the ratio of the matter density to the radiation density and the pressure has been discussed. A subclass of solutions is found to describe models of a spatially homogeneous and partially isotropic evolving from a radiation dominated era to a pressure free matter dominated era. Further a table summarizes the asymptotic properties of all physically relevant variables.


Keywords: Kantowski-Sachstwo fluidgeneral relativity


Edition: Volume 3 Issue 12, December 2014,


Pages: 1332 - 1336

Two Fluid Cosmological Model in A Kantowski-Sachs Space-Time in General Relativity


How to Cite this Article?

V. G. Mete, V. M. Umarkar, V. S. Bawane, "Two Fluid Cosmological Model in A Kantowski-Sachs Space-Time in General Relativity", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB14683, Volume 3 Issue 12, December 2014, 1332 - 1336, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'relativity'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani [2]

Share this Article

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2602 - 2606

N-Dimensional Plane Gravitational Waves with Background Metric

S. D. Deo | Sulbha R. Suple

Share this Article


Top